# SDR CALA2021022200192

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347715120200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB UPPER SKIN SURFACE FRAME HAS CORROSION (4EA CORROSION/1EA TOOL MARKING) PER HAECO LCQ NON -ROUTINE.  REMOVED AND REPLACED AFT CARGO DOOR SILL WEB UPPER SKIN WITH NEW SILL WEB PN D5347715400490 PO 1090652.1 PER A319 SRM 51-72-11-9 11-001 ON HAECO LCQ REF 9296570.
